Transitivity and vagueness

Qizilbash, M. (2005) Transitivity and vagueness. Economics and Philosophy, 21 (1). pp. 109-131. ISSN 0266-2671

Abstract

Metadata

Authors/Creators:
  • Qizilbash, M.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York) > School of Politics, Economics and Philosophy (York)
Depositing User: York RAE Import
Date Deposited: 04 Jun 2009 11:36
Last Modified: 04 Jun 2009 11:36
Published Version: http://dx.doi.org/10.1017/S0266267104000410
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/S0266267104000410

Share / Export

Statistics